# SDR AU990948

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: BZ2R0181A2
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWN LIMIT MICROSWITCH FAULTY.  DOWEL PINS HOLDING THE SWITCH BODY AND THE ACTUATOR HEAD TOGETHER HAD PARTIALLY WORKED ITS WAY OUT.
